# SDR FDEA201105292022

- Difficulty date: May 29, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA70261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT - STA 6-70 TO STA 6-90, LONGERON NR 49R CORRODED   CENTER ACCESSORY COMPARTMENT - CORRODED LONGERON NR 49R CUT-OUT AT STA 6-90   IAW SRM 53-00-05, REV 46, REPAIR 1.  HFEC INSP CARRIED OUT IAW NDT SPM, REV 13, PART 6-10-01-001 FOUND NO CRACK EVIDENT.  SECTIONAL LONGERON AND SPLICE FABRICATED IAW SRM 53-00-05, REV 46.  REPAIR PARTS FASTENER HOLES TRANSFERRED, TREATED AND PAINTED.  REPAIR PARTS INSTALLED IAW SRM 53-00-05, REV 46, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
